Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 3
HTML articles powered by AMS MathViewer

A criterion for $n-n$ oscillations in differential equations of order $2n$
Don B. Hinton PDF
Proc. Amer. Math. Soc. 19 (1968), 511-518
A characterization of analyticity. II
Kenneth O. Leland PDF
Proc. Amer. Math. Soc. 19 (1968), 519-527
On the uniform stability of a perturbed linear functional differential equation
Nelson Onuchic PDF
Proc. Amer. Math. Soc. 19 (1968), 528-532
On a class of perturbations of the harmonic oscillator
Philip Hartman PDF
Proc. Amer. Math. Soc. 19 (1968), 533-540
A remark on the question of uniqueness for the Tricomi problem
L. M. Sibner PDF
Proc. Amer. Math. Soc. 19 (1968), 541-543
Hadamard products of schlicht functions
Lawrence Zalcman PDF
Proc. Amer. Math. Soc. 19 (1968), 544-548
On an inequality considered by Robertson
James A. Jenkins PDF
Proc. Amer. Math. Soc. 19 (1968), 549-550
Variation convergence for Bernstein polynomials
Martin Price PDF
Proc. Amer. Math. Soc. 19 (1968), 551-554
On extremals of composite variational problems
David A. Sánchez PDF
Proc. Amer. Math. Soc. 19 (1968), 555-559
Some boundary properties of the Riemann mapping function
Maynard G. Arsove PDF
Proc. Amer. Math. Soc. 19 (1968), 560-568
Measures with separable orbits
R. Larsen PDF
Proc. Amer. Math. Soc. 19 (1968), 569-572
Semisimplicity of group algebras of vector-valued functions
D. Z. Spicer PDF
Proc. Amer. Math. Soc. 19 (1968), 573-577
A function which is weakly of bounded variation but does not have the Gowurin $\omega$-property
D. H. Tucker PDF
Proc. Amer. Math. Soc. 19 (1968), 578-580
Rings of continuous functions on open convex subsets of $R^{n}$
Lyle E. Pursell PDF
Proc. Amer. Math. Soc. 19 (1968), 581-585
On a conjecture of DeMarr on partially ordering topological spaces.
R. W. Hansell PDF
Proc. Amer. Math. Soc. 19 (1968), 586-588
On the hyperfinite $\textrm {II}_{1}$-factor
Shôichirô Sakai PDF
Proc. Amer. Math. Soc. 19 (1968), 589-591
Some irregular distributions modulo $1$
Robert Kaufman PDF
Proc. Amer. Math. Soc. 19 (1968), 592-594
A class of curves on which polynomials approximate efficiently
D. J. Newman and L. Raymon PDF
Proc. Amer. Math. Soc. 19 (1968), 595-599
On norms of idempotent measures
Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 19 (1968), 600-602
Systems of Toeplitz operators on $H^{2}$
H. R. Pousson PDF
Proc. Amer. Math. Soc. 19 (1968), 603-608
Some integral formulas for closed hypersurfaces in Euclidean space
Jamal K. Shahin PDF
Proc. Amer. Math. Soc. 19 (1968), 609-613
The bordism class of a quasi-symplectic manifold
Peter S. Landweber PDF
Proc. Amer. Math. Soc. 19 (1968), 614-616
Chromatic number of Cartesian sum of two graphs
Kung-wei Yang PDF
Proc. Amer. Math. Soc. 19 (1968), 617-618
A note on an example of Stallings
R. B. Sher PDF
Proc. Amer. Math. Soc. 19 (1968), 619-620
Embedding a $p$-sphere in a product of $p$-spheres
Richard Z. Goldstein PDF
Proc. Amer. Math. Soc. 19 (1968), 621-623
On a point-segment decomposition of $E^{3}$ defined by McAuley
Lawrence O. Cannon PDF
Proc. Amer. Math. Soc. 19 (1968), 624-630
Some characterizations of the Freudenthal compactification of a semicompact space
R. F. Dickman PDF
Proc. Amer. Math. Soc. 19 (1968), 631-633
An arc as the inverse limit of a single nowhere strictly monotone bonding map on $[0, 1]$
J. W. Rogers PDF
Proc. Amer. Math. Soc. 19 (1968), 634-638
On the metastable homotopy of $\textrm {O}(n)$
Mark Mahowald PDF
Proc. Amer. Math. Soc. 19 (1968), 639-641
On the extensive derivative
R. H. Bowman PDF
Proc. Amer. Math. Soc. 19 (1968), 642-648
Sufficient conditions for a closed set to lie on the boundary of a $3$-cell
L. D. Loveland PDF
Proc. Amer. Math. Soc. 19 (1968), 649-652
Sequentially $1-\textrm {ULC}$ surfaces in $E^{3}$
C. E. Burgess and L. D. Loveland PDF
Proc. Amer. Math. Soc. 19 (1968), 653-659
Whyburn’s conjecture for $C^{2}$ maps
Morris L. Marx PDF
Proc. Amer. Math. Soc. 19 (1968), 660-661
A change of rings theorem
Lance W. Small PDF
Proc. Amer. Math. Soc. 19 (1968), 662-666
On finite groups whose $p$-Sylow subgroup is a $\textrm {T}.\textrm {I}.$ set
Henry S. Leonard PDF
Proc. Amer. Math. Soc. 19 (1968), 667-670
A Bol loop isomorphic to all loop isotopes
D. A. Robinson PDF
Proc. Amer. Math. Soc. 19 (1968), 671-672
Some remarks on a class of matrix inequalities
S. G. Williamson PDF
Proc. Amer. Math. Soc. 19 (1968), 673-677
The distribution of $k\textrm {th}$ power residues and nonresidues
James H. Jordan PDF
Proc. Amer. Math. Soc. 19 (1968), 678-680
On a theorem in complete $\mathfrak {A}$-adic rings
Bernard Kolman PDF
Proc. Amer. Math. Soc. 19 (1968), 681-684
Laws in nilpotent-by-finite groups
John Cossey PDF
Proc. Amer. Math. Soc. 19 (1968), 685-688
A cohomological characterization of finite nilpotent groups
W. J. Wong PDF
Proc. Amer. Math. Soc. 19 (1968), 689-691
Simple groups are scarce
Larry Dornhoff PDF
Proc. Amer. Math. Soc. 19 (1968), 692-696
Free products of ordered semigroups
R. E. Johnson PDF
Proc. Amer. Math. Soc. 19 (1968), 697-700
Totally integrally closed rings
Edgar Enochs PDF
Proc. Amer. Math. Soc. 19 (1968), 701-706
On the size of the Brauer group
Armand Brumer and Michael Rosen PDF
Proc. Amer. Math. Soc. 19 (1968), 707-711
The open case for simple alternative rings
M. Slater PDF
Proc. Amer. Math. Soc. 19 (1968), 712-715
The base conversion theorem
David W. Matula PDF
Proc. Amer. Math. Soc. 19 (1968), 716-723
On principal solutions of linear differential equations
Steven Bank PDF
Proc. Amer. Math. Soc. 19 (1968), 724-732
Logarithms of matrices
Burrell W. Helton PDF
Proc. Amer. Math. Soc. 19 (1968), 733-738
A class of linear transformations which can be written as the product of projections
John B. Hawkins and William J. Kammerer PDF
Proc. Amer. Math. Soc. 19 (1968), 739-745
A compatibility theorem for two point boundary problems
E. J. Pellicciaro PDF
Proc. Amer. Math. Soc. 19 (1968), 746-748
A generalized two-point boundary value problem
J. W. Bebernes and Robert Gaines PDF
Proc. Amer. Math. Soc. 19 (1968), 749-754
An oscillation criterion for second-order linear differential equations
W. J. Coles PDF
Proc. Amer. Math. Soc. 19 (1968), 755-759
On computing the index in three dimensions
K. R. Meyer PDF
Proc. Amer. Math. Soc. 19 (1968), 760-763
The field of multisymmetric functions
Arthur Mattuck PDF
Proc. Amer. Math. Soc. 19 (1968), 764-765
A semishrinking basis which is not shrinking
J. R. Retherford PDF
Proc. Amer. Math. Soc. 19 (1968), 766